# SDR CHQA20120623203

- Difficulty date: June 23, 2012
- Submitted: July 6, 2012
- Operation: Air carrier
- Aircraft: N380SK
- Make and model: Emb EMB-135KL
- Aircraft serial: 145613
- Aircraft time: 24,769 hours, 20,699 cycles
- Engine: Allsn AE3007A
- Engine time: 24,397 hours, 20,424 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 14524039001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  RIGHT FRAME 23 WAS FOUND TO BE CRACKED AT THE OUTBOARD EDGE AND BELOW THE FLOORBOARD.  FRAME 23 WAS REPLACED IN ACCORDANCE WITH ETD 2012-145-008993.
